| Model Number |
MMT-722LNAB |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.No button error alarm noted during testing.Device had unresponsive buttons due to flattened (creased) act and esc buttons dome switch.No unlocked j2/lcd keypad connector noted.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the button were hard to press.The customer¿s blood glucose level was unknown at the time of the incident.The insulin pump will not be returned for analysis.